Alert archive / North Dakota / Wind Advisories in 2013
Wind Advisory 4, NWS Bismarck, ND
NWS Bismarck, ND issued this wind advisory at Feb 12, 2013, 2:45 PM MST for 16 counties in North Dakota. It took effect at Feb 13, 2013, 10:00 AM MST. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Feb 12, 2013, 2:45 PM MST (21:45 UTC)
- In effect from
- Feb 13, 2013, 10:00 AM MST
- Expired
- Feb 14, 2013, 11:00 AM MST
- In force
- 25 hr
- Issued by
- NWS Bismarck, ND
Counties Adams County, ND, Billings County, ND, Bowman County, ND, Burleigh County, ND, Dunn County, ND, Emmons County, ND, Golden Valley County, ND, Grant County, ND, Hettinger County, ND, Logan County, ND, McIntosh County, ND, McKenzie County, ND, Mercer County, ND, Oliver County, ND, Slope County, ND, Stark County, ND
The radar
The Bismarck radar (KBIS), 96 km from the middle of the area, began a volume at 21:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 12:00Z, 9.8 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 696 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 89 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
882 WWUS73 KBIS 122145 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 345 PM CST TUE FEB 12 2013 ...STRONG WINDS WEDNESDAY AND WEDNESDAY EVENING... .AN ALBERTA CLIPPER WILL MOVE SOUTHEAST ACROSS NORTH DAKOTA ON WEDNESDAY. THIS WILL PRODUCE AN AREA OF VERY STRONG WINDS ACROSS ALL OF SOUTHWEST AND PORTIONS OF FAR SOUTH CENTRAL NORTH DAKOTA FROM LATE WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. WINDS OF 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH ARE EXPECTED FROM WATFORD CITY AND KILLDEER...SOUTH THROUGH BEACH AND DICKINSON...TO BOWMAN...HETTINGER AND SELFRIDGE. THERE IS A CHANCE OF LIGHT SNOW ON WEDNESDAY...SO VISIBILITIES COULD BE REDUCED IN AREAS OF SNOW SHOWERS. WINDS WILL SUBSIDE SLIGHTLY IN THE EVENING BUT WILL REMAIN STRONG THROUGH MUCH OF THE EVENING HOURS. NDZ017-018-031>033-040>045-130545- /O.NEW.KBIS.WI.Y.0004.130213T1700Z-130214T0500Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES 345 PM CST TUE FEB 12 2013 /245 PM MST TUE FEB 12 2013/ ...WIND ADVISORY IN EFFECT FROM 11 AM CST /10 AM MST/ TO 11 PM CST /10 PM MST/ WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 11 AM CST /10 AM MST/ TO 11 PM CST /10 PM MST/ WEDNESDAY. * TIMING...LATE WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS...WEST WINDS 25 TO 35 MPH WITH GUSTS TO AROUND 50 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN SCATTERED SNOW SHOWERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TWH
10 follow-up statements
712 WWUS73 KBIS 130318 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 918 PM CST TUE FEB 12 2013 ...STRONG WINDS WEDNESDAY AND WEDNESDAY EVENING... .AN ALBERTA CLIPPER WILL IMPACT WESTERN AND CENTRAL NORTH DAKOTA ON WEDNESDAY. STRONG WEST TO NORTHWEST WINDS WILL INCREASE THROUGH THE DAY ACROSS SOUTHWEST NORTH DAKOTA...WITH GUSTS TO 55 MPH BY EARLY AFTERNOON AND CONTINUING INTO THE EVENING. THIS INCLUDES WATFORD CITY...KILLDEER...DICKINSON...MEDORA...BOWMAN...HETTINGER AND ELGIN. STRONG WINDS WILL ARRIVE ACROSS THE SOUTH CENTRAL LATE WEDNESDAY AFTERNOON AND INTO THE EVENING...THIS INCLUDES BISMARCK...HAZEN...CENTER...FORT YATES AND LINTON. SCATTERED SNOW SHOWERS POSSIBLY MIXED WITH SLEET ARE POSSIBLE ON WEDNESDAY...WITH LIGHT SNOW BECOMING MORE WIDESPREAD WEDNESDAY EVENING. LOCALIZED BLOWING SNOW AND REDUCED VISIBILITIES ARE POSSIBLE. USE CAUTION IF WORKING OUTSIDE ON ELEVATED STRUCTURES OR IF DRIVING HIGH PROFILE VEHICLES. NDZ019-020-034-035-046-047-050-131130- /O.EXB.KBIS.WI.Y.0004.130213T2100Z-130214T0500Z/ MERCER-OLIVER-MORTON-BURLEIGH-EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...MANDAN... BISMARCK...LINTON...NAPOLEON...ASHLEY 918 PM CST TUE FEB 12 2013 ...WIND ADVISORY IN EFFECT FROM 3 PM TO 11 PM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 3 PM TO 11 PM CST WEDNESDAY. * TIMING...WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. * WINDS...STRONG WEST TO NORTHWEST WINDS WITH GUSTS TO 55 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN SCATTERED SNOW SHOWERS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ017-018-031>033-040>045-131130- /O.CON.KBIS.WI.Y.0004.130213T1700Z-130214T0500Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES 918 PM CST TUE FEB 12 2013 /818 PM MST TUE FEB 12 2013/ ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM CST /10 AM MST/ TO 11 PM CST /10 PM MST/ WEDNESDAY... * TIMING...LATE WEDNESDAY MORNING THROUGH WEDNESDAY EVENING. * WINDS...STRONG WEST TO NORTHWEST WINDS WITH GUSTS TO 55 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN SCATTERED SNOW SHOWERS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
040 WWUS73 KBIS 131015 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 415 AM CST WED FEB 13 2013 ...STRONG WINDS WEDNESDAY THROUGH THURSDAY MORNING... .AN ALBERTA CLIPPER WILL IMPACT WESTERN AND CENTRAL NORTH DAKOTA WEDNESDAY INTO THURSDAY MORNING. STRONG WEST TO NORTHWEST WINDS WILL INCREASE THROUGH THE DAY ACROSS SOUTHWEST NORTH DAKOTA...WITH GUSTS TO 55 MPH BY EARLY AFTERNOON AND CONTINUING THROUGH THE EVENING. THIS INCLUDES WATFORD CITY...KILLDEER...DICKINSON...MEDORA...BOWMAN... HETTINGER AND ELGIN. ALTHOUGH WIND GUSTS WILL TAPER OFF WEDNESDAY NIGHT...SUSTAINED WINDS TO 30 MPH WILL BE COMMON INTO THURSDAY MORNING. STRONG WINDS WILL ARRIVE ACROSS THE SOUTH CENTRAL LATE WEDNESDAY AFTERNOON AND INTO THURSDAY MORNING...THIS INCLUDES BISMARCK...HAZEN...CENTER...FORT YATES AND LINTON. SCATTERED SNOW SHOWERS POSSIBLY MIXED WITH SLEET ARE POSSIBLE ON WEDNESDAY...WITH LIGHT SNOW BECOMING MORE WIDESPREAD WEDNESDAY EVENING. LOCALIZED BLOWING SNOW AND REDUCED VISIBILITIES ARE POSSIBLE. USE CAUTION IF WORKING OUTSIDE ON ELEVATED STRUCTURES OR IF DRIVING HIGH PROFILE VEHICLES. NDZ017-018-031>033-040>045-131900- /O.EXT.KBIS.WI.Y.0004.130213T1700Z-130214T1800Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES 415 AM CST WED FEB 13 2013 /315 AM MST WED FEB 13 2013/ ...WIND ADVISORY NOW IN EFFECT FROM 11 AM CST /10 AM MST/ THIS MORNING TO NOON CST /11 AM MST/ THURSDAY... * TIMING...LATE WEDNESDAY MORNING THROUGH THURSDAY MORNING. * WINDS...STRONG WEST TO NORTHWEST WINDS WITH GUSTS TO 55 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN SCATTERED SNOW SHOWERS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ019-020-034-035-046-047-050-131900- /O.EXT.KBIS.WI.Y.0004.130213T2100Z-130214T1800Z/ MERCER-OLIVER-MORTON-BURLEIGH-EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...MANDAN... BISMARCK...LINTON...NAPOLEON...ASHLEY 415 AM CST WED FEB 13 2013 ...WIND ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST THURSDAY... * TIMING...WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING * WINDS...STRONG WEST TO NORTHWEST WINDS WITH GUSTS TO 55 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN SCATTERED SNOW SHOWERS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KS/AYD
289 WWUS73 KBIS 131555 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 955 AM CST WED FEB 13 2013 ...STRONG WINDS WEDNESDAY THROUGH THURSDAY MORNING... .AN ALBERTA CLIPPER WILL IMPACT WESTERN AND CENTRAL NORTH DAKOTA WEDNESDAY INTO THURSDAY MORNING. STRONG WEST TO NORTHWEST WINDS WILL INCREASE THROUGH THE DAY ACROSS SOUTHWEST NORTH DAKOTA... WITH GUSTS TO 55 MPH BY EARLY AFTERNOON AND CONTINUING THROUGH THE EVENING. THIS INCLUDES WATFORD CITY...KILLDEER...DICKINSON... MEDORA...BOWMAN... HETTINGER AND ELGIN. ALTHOUGH WIND GUSTS WILL TAPER OFF WEDNESDAY NIGHT...SUSTAINED WINDS TO 30 MPH WILL BE COMMON INTO THURSDAY MORNING. STRONG WINDS WILL ARRIVE ACROSS THE SOUTH CENTRAL LATE WEDNESDAY AFTERNOON AND INTO THURSDAY MORNING...THIS INCLUDES BISMARCK... HAZEN...CENTER...FORT YATES AND LINTON. SCATTERED SNOW SHOWERS POSSIBLY MIXED WITH SLEET ARE POSSIBLE ON WEDNESDAY...WITH LIGHT SNOW BECOMING MORE WIDESPREAD WEDNESDAY EVENING. LOCALIZED BLOWING SNOW AND REDUCED VISIBILITIES ARE POSSIBLE. USE CAUTION IF WORKING OUTSIDE ON ELEVATED STRUCTURES OR IF DRIVING HIGH PROFILE VEHICLES. NDZ017-018-031>033-040>045-140000- /O.CON.KBIS.WI.Y.0004.130213T1700Z-130214T1800Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-GRANT- BOWMAN-ADAMS-SIOUX- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...ELGIN...BOWMAN... HETTINGER...FORT YATES 955 AM CST WED FEB 13 2013 /855 AM MST WED FEB 13 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ THURSDAY... * TIMING...LATE THIS MORNING THROUGH THURSDAY MORNING. * WINDS...STRONG WEST TO NORTHWEST WINDS WITH GUSTS TO 55 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN SCATTERED SNOW SHOWERS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ NDZ019-020-034-035-046-047-050-140000- /O.CON.KBIS.WI.Y.0004.130213T2100Z-130214T1800Z/ MERCER-OLIVER-MORTON-BURLEIGH-EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...MANDAN... BISMARCK...LINTON...NAPOLEON...ASHLEY 955 AM CST WED FEB 13 2013 ...WIND ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO NOON CST THURSDAY... * TIMING...WEDNESDAY AFTERNOON THROUGH THURSDAY MORNING * WINDS...STRONG WEST TO NORTHWEST WINDS WITH GUSTS TO 55 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN SCATTERED SNOW SHOWERS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
305 WWUS73 KBIS 132214 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 414 PM CST WED FEB 13 2013 ...STRONG WINDS THROUGH THURSDAY MORNING... .AN ALBERTA CLIPPER WILL IMPACT WESTERN AND CENTRAL NORTH DAKOTA LATE THIS AFTERNOON THROUGH THURSDAY MORNING. STRONG NORTHWEST WINDS GUSTING UP TO 45 MPH IN SOUTHWEST NORTH DAKOTA WILL SPREAD INTO THE SOUTH CENTRAL THROUGH EARLY THIS EVENING. WINDS WILL SUBSIDE BY MID EVENING...BUT PICK UP AGAIN LATE TONIGHT THROUGH THURSDAY MORNING. LATE TONIGHT AND THURSDAY MORNING...SNOW WILL ALSO MOVE INTO THE AREA...INCREASING THE CHANCE OF HAZARDOUS TRAVEL DUE TO LOW VISIBILITIES IN BLOWING SNOW. USE CAUTION IF WORKING OUTSIDE ON ELEVATED STRUCTURES OR IF DRIVING HIGH PROFILE VEHICLES. NDZ017>020-031>035-040>047-050-140615- /O.CON.KBIS.WI.Y.0004.000000T0000Z-130214T1800Z/ MCKENZIE-DUNN-MERCER-OLIVER-GOLDEN VALLEY-BILLINGS-STARK-MORTON- BURLEIGH-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- MCINTOSH- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEULAH... HAZEN...CENTER...BEACH...MEDORA...DICKINSON...MANDAN...BISMARCK... MARMARTH...MOTT...ELGIN...BOWMAN...HETTINGER...FORT YATES... LINTON...NAPOLEON...ASHLEY 414 PM CST WED FEB 13 2013 /314 PM MST WED FEB 13 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ THURSDAY... * TIMING...WEDNESDAY AFTERNOON...THEN LATE TONIGTH THROUGH THURSDAY MORNING * WINDS...STRONG WEST TO NORTHWEST WINDS WITH GUSTS TO 45 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN SCATTERED SNOW SHOWERS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TWH
298 WWUS73 KBIS 140219 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 819 PM CST WED FEB 13 2013 ...STRONG WINDS THROUGH THURSDAY MORNING FOR SOUTHWEST NORTH DAKOTA... .AN ALBERTA CLIPPER WILL IMPACT WESTERN AND CENTRAL NORTH DAKOTA THROUGH THURSDAY MORNING. WHILE NORTHWEST WINDS HAVE DECREASED THIS EVENING...THEY ARE EXPECTED TO INCREASE ONCE AGAIN LATE TONIGHT THROUGH THURSDAY MORNING ACROSS SOUTHWEST NORTH DAKOTA...WITH GUSTS TO 45 MPH. LIGHT SNOW IS ALSO EXPECTED TO SPREAD INTO SOUTHWEST NORTH DAKOTA LATE TONIGHT INTO THURSDAY MORNING...WITH PATCHY BLOWING SNOW POSSIBLE. USE CAUTION IF WORKING OUTSIDE ON ELEVATED STRUCTURES OR IF DRIVING HIGH PROFILE VEHICLES. NDZ019-020-034-035-042-045>047-050-140330- /O.CAN.KBIS.WI.Y.0004.000000T0000Z-130214T1800Z/ MERCER-OLIVER-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-LOGAN-MCINTOSH- INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...MANDAN... BISMARCK...ELGIN...FORT YATES...LINTON...NAPOLEON...ASHLEY 819 PM CST WED FEB 13 2013 /719 PM MST WED FEB 13 2013/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WINDS HAVE DECREASED THIS EVENING ACROSS SOUTH CENTRAL NORTH DAKOTA. WHILE WINDS ARE EXPECTED TO INCREASE LATE TONIGHT...WINDS ARE ONLY EXPECTED TO GUST TO 30 MPH. LIGHT TO MODERATE SNOW IS ALSO FORECAST TONIGHT...WITH PATCHY BLOWING SNOW POSSIBLE. $$ NDZ017-018-031>033-040-041-043-044-141030- /O.CON.KBIS.WI.Y.0004.000000T0000Z-130214T1800Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 819 PM CST WED FEB 13 2013 /719 PM MST WED FEB 13 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ THURSDAY... * TIMING...TONIGHT THROUGH THURSDAY MORNING. * WINDS...STRONG WEST TO NORTHWEST WINDS WITH GUSTS TO 45 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN SCATTERED SNOW SHOWERS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ AYD
346 WWUS73 KBIS 140700 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 100 AM CST THU FEB 14 2013 ...STRONG WINDS THROUGH THURSDAY MORNING FOR SOUTHWEST NORTH DAKOTA... .AN ALBERTA CLIPPER WILL IMPACT WESTERN AND CENTRAL NORTH DAKOTA THROUGH THURSDAY MORNING. WHILE NORTHWEST WINDS HAVE DECREASED WEDNESDAY EVENING...THEY ARE EXPECTED TO INCREASE ONCE AGAIN LATE TONIGHT THROUGH THIS MORNING ACROSS SOUTHWEST NORTH DAKOTA... WITH GUSTS TO 45 MPH. LIGHT SNOW IS ALSO EXPECTED TO SPREAD INTO SOUTHWEST NORTH DAKOTA LATE TONIGHT INTO THURSDAY MORNING...WITH PATCHY BLOWING SNOW POSSIBLE. USE CAUTION IF WORKING OUTSIDE ON ELEVATED STRUCTURES OR IF DRIVING HIGH PROFILE VEHICLES. NDZ017-018-031>033-040-041-043-044-141500- /O.CON.KBIS.WI.Y.0004.000000T0000Z-130214T1800Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 100 AM CST THU FEB 14 2013 /1200 AM MST THU FEB 14 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * TIMING...TONIGHT THROUGH THURSDAY MORNING. * WINDS...STRONG WEST TO NORTHWEST WINDS WITH GUSTS TO 45 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN SCATTERED SNOW SHOWERS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HUBER
206 WWUS73 KBIS 141007 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 407 AM CST THU FEB 14 2013 ...STRONG WINDS THROUGH THURSDAY MORNING FOR SOUTHWEST NORTH DAKOTA... .AN ALBERTA CLIPPER WILL CONTINUE IMPACT WESTERN AND CENTRAL NORTH DAKOTA THURSDAY MORNING. NORTHWEST WINDS HAVE STRENGTHENED AND ARE EXPECTED TO CONTINUE TO STRENGTHEN THURSDAY MORNING ACROSS SOUTHWEST NORTH DAKOTA... WITH GUSTS TO 45 MPH. LIGHT SNOW IS ALSO EXPECTED TO SPREAD INTO SOUTHWEST NORTH DAKOTA THURSDAY MORNING...WITH PATCHY BLOWING SNOW POSSIBLE. USE CAUTION IF WORKING OUTSIDE ON ELEVATED STRUCTURES OR IF DRIVING HIGH PROFILE VEHICLES. NDZ017-018-031>033-040-041-043-044-141800- /O.CON.KBIS.WI.Y.0004.000000T0000Z-130214T1800Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 407 AM CST THU FEB 14 2013 /307 AM MST THU FEB 14 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * TIMING...THURSDAY MORNING. * WINDS...STRONG WEST TO NORTHWEST WINDS WITH GUSTS TO 45 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN SCATTERED SNOW SHOWERS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HUBER
050 WWUS73 KBIS 141314 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 714 AM CST THU FEB 14 2013 ...STRONG WINDS CONTINUE THROUGH THURSDAY MORNING FOR SOUTHWEST NORTH DAKOTA... .AN ALBERTA CLIPPER WILL CONTINUE TO IMPACT WESTERN AND CENTRAL NORTH DAKOTA THROUGH THURSDAY MORNING. NORTHWEST WINDS WITH GUSTS TO 45 MPH CAN BE EXPECTED. LIGHT SNOW IS ALSO EXPECTED WHICH WILL REDUCE VISIBILITIES AT TIMES. USE CAUTION IF WORKING OUTSIDE ON ELEVATED STRUCTURES OR IF DRIVING HIGH PROFILE VEHICLES. NDZ017-018-031>033-040-041-043-044-141800- /O.CON.KBIS.WI.Y.0004.000000T0000Z-130214T1800Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-SLOPE-HETTINGER-BOWMAN- ADAMS- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON...MARMARTH...MOTT...BOWMAN...HETTINGER 714 AM CST THU FEB 14 2013 /614 AM MST THU FEB 14 2013/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL NOON CST /11 AM MST/ TODAY... * TIMING...THROUGH THURSDAY MORNING. * WINDS...STRONG WEST TO NORTHWEST WINDS WITH GUSTS TO 45 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN SCATTERED SNOW SHOWERS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ KS/LTH
163 WWUS73 KBIS 141636 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1036 AM CST THU FEB 14 2013 ...STRONG WINDS CONTINUE THROUGH THURSDAY MORNING IN FAR SOUTHWEST NORTH DAKOTA... .AN ALBERTA CLIPPER WILL CONTINUE TO IMPACT FAR SOUTHWEST NORTH DAKOTA THROUGH THIS MORNING. NORTHWEST WINDS WITH GUSTS TO 40 MPH CAN BE EXPECTED. LIGHT SNOW IS ALSO EXPECTED WHICH WILL REDUCE VISIBILITIES AT TIMES. USE CAUTION IF WORKING OUTSIDE ON ELEVATED STRUCTURES OR IF DRIVING HIGH PROFILE VEHICLES. NDZ017-018-031>033-141745- /O.CAN.KBIS.WI.Y.0004.000000T0000Z-130214T1800Z/ MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK- INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH... MEDORA...DICKINSON 1036 AM CST THU FEB 14 2013 /936 AM MST THU FEB 14 2013/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELLED THE WIND ADVISORY. WIND HAVE SUBSIDED BELOW ADVISORY CRITERIA. $$ NDZ040-041-043-044-141800- /O.CON.KBIS.WI.Y.0004.000000T0000Z-130214T1800Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER 936 AM MST THU FEB 14 2013 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... * TIMING...THROUGH THURSDAY MORNING. * WINDS...STRONG WEST TO NORTHWEST WINDS WITH GUSTS TO 40 MPH. * IMPACTS...TRAVEL WILL BE DIFFICULT...ESPECIALLY FOR THOSE IN HIGH PROFILE VEHICLES. REDUCED VISIBILITIES IN SCATTERED SNOW SHOWERS ARE ALSO POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 30 TO 40 MPH...AND OR GUSTS UNDER 58 MPH...ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ TWH
516 WWUS73 KBIS 141808 NPWBIS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE BISMARCK ND 1208 PM CST THU FEB 14 2013 ...WIND ADVISORY HAS EXPIRES... .NORTHWEST WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. NDZ040-041-043-044-141915- /O.EXP.KBIS.WI.Y.0004.000000T0000Z-130214T1800Z/ SLOPE-HETTINGER-BOWMAN-ADAMS- INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER 1108 AM MST THU FEB 14 2013 ...WIND ADVISORY HAS EXPIRED... NORTHWEST WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA. THEREFORE THE WIND ADVISORY HAS BEEN ALLOWED TO EXPIRE. $$ TWH
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this wind advisory went out at Feb 12, 2:44 PM MST, 1 minute earlier.
Area forecast discussion, Feb 12, 2:44 PM MST, 1 minute before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 344 PM CST TUE FEB 12 2013 .SHORT TERM...TONIGHT THROUGH THURSDAY... MAIN FORECAST PROBLEM WILL BE DEALING WITH A CLIPPER SYSTEM WEDNESDAY THROUGH THURSDAY. MODELS TRACK A SURFACE LOW FROM ALBERTA INTO SOUTHERN SASKATCHEWAN TONIGHT...THEN ACROSS NORTHERN AND EASTERN NORTH DAKOTA ON WEDNESDAY. THERE ARE STILL SOME MODEL DIFFERENCES...BUT IN GENERAL A SWATH OF LIGHT SNOW IS EXPECTED TO MOVE ACROSS FAR NORTHWEST AND NORTH CENTRAL NORTH DAKOTA ON WEDNESDAY. THEN LIGHT SNOW IS EXPECTED TO CONTINUE WEDNESDAY NIGHT INTO THURSDAY AS A TRAILING INVERTED TROUGH DROPS SOUTH ACROSS THE REGION IN COMBINATION WITH A DIGGING UPPER LEVEL TROUGH. IN ADDITION TO THE SNOW...WE ARE ALSO EXPECTING A PERIOD OF STRONG WINDS OVER SOUTHWEST AND FAR SOUTH CENTRAL NORTH DAKOTA FROM MID MORNING WEDNESDAY INTO WEDNESDAY EVENING. AT KDIK MODEL SOUNDINGS INDICATE WINDS TO 40 KNOTS AT ONLY 1000 FEET ABOVE THE SURFACE...AND OVER 50 KNOTS AT 850MB. OUR PROBLEM THIS WINTER HAS BEEN MIXING OUT AND GETTING THOSE STRONG WINDS TO MIX DOWN TO THE SURFACE. HOWEVER WITH THE BARE GROUND IN THE FAR SOUTHWEST AND SOUTH CENTRAL...OUR CHANGES ARE BETTER TOMORROW THAN DURING PREVIOUS EVENTS WHEN WE HAD A LITTLE SNOW ON THE GROUND TO LIMIT MIXING OF THE LOWER BOUNDARY LAYER. THERE WERE TWO WAY TO PROCEED WITH THE WIND HIGHLIGHTS...ENDED UP GOING WITH A WIND ADVISORY FOR ALL OF THE SOUTHWEST AND THE FAR SOUTH CENTRAL. WILL ALERT LATER SHIFTS OF CONCERNS FOR HIGH WIND WARNING CRITERIA WINDS IN THE FAR SOUTHWEST. COULD HAVE ISSUED A HIGH WIND WATCH FOR THE FAR SOUTHWEST...BUT THINK THE FIRST ROUTE IS BETTER. AS FOR THE WINTER WEATHER ACROSS THE NORTH...DECIDED TO ISSUE A WINTER WEATHER ADVISORY FOR SNOW AND BLOWING SNOW. FOR THE MOST PART THE SNOW WILL COME FIRST...FOLLOWED BY WINDS. SNOW IS EXPECTED TO SPREAD FROM THE FAR NORTHWEST...ACROSS NORTH CENTRAL NORTH DAKOTA ON WEDNESDAY IN RESPONSE TO AN APPROACHING CLIPPER SYSTEM AND A DIGGING UPPER LEVEL TROUGH. BY WEDNESDAY NIGHT...ANY FG FORCING ASSOCIATED WITH THE CLIPPER SHOULD BE EAST OF THE AREA BUT LINGERING UPPER LEVEL FORCING WITH THE DIGGING TROUGH AND LOW LEVEL COLD ADVECTION WILL PROVIDE THE SUPPORT FOR A CONTINUATION OF LIGHT SNOW. WINDS WILL ALSO INCREASE ON WEDNESDAY NIGHT IN THE ADVISORY AREA WITH THE ONSET OF COLD ADVECTION FROM THE NORTH. THIS IS EXPECTED TO PRODUCE AREAS OF BLOWING AND DRIFTING SNOW. WITH HAZARDOUS TRAVEL POSSIBLE WEDNESDAY NIGHT INTO THURSDAY MORNING. EXPECT SNOW TO TAPER AND WINDS TO DECREASE BY THURSDAY AFTERNOON. .LONG TERM...THURSDAY NIGHT THROUGH TUESDAY... THE LONG TERM PERIOD LOOKS TO BE QUIET FOLLOWING THE EXITING CLIPPER SYSTEM. 12Z MODEL GUIDANCE IS IN GOOD AGREEMENT AND THUS HAVE UTILIZED A BLEND. FOLLOWING THE CLIPPER SYSTEM AND COLD FRONTAL PASSAGE...LINGERING LIGHT SNOW WILL BE POSSIBLE FOR PARTS OF CENTRAL AND WESTERN NORTH DAKOTA THROUGH EARLY FRIDAY MORNING. FRIDAY WILL BE COLDEST DAY THIS WEEK...WITH H850 TEMPERATURES OF -14C TO -16C FORECAST TO MOVE OVER THE AREA. THIS WILL RESULT IN TEMPERATURES THAT ARE AT LEAST 10 TO 15 DEGREES COLDER THAN NORMAL FOR LATE FEBRUARY...WITH DAYTIME HIGHS IN THE TEENS NORTHEAST TO THE LOWER 20S SOUTHWEST AND OVERNIGHT LOWS FROM 5 BELOW ZERO NORTHWEST TO 10 DEGREES SOUTHWEST. AN UPPER LEVEL RIDGE AND ITS REFLECTION AT THE SURFACE WILL BUILD EAST OVER THE REGION STARTING FRIDAY. AS THE RIDGE BUILDS OVER THE REGION...WARM AIR ADVECTION VIA A WESTERLY FLOW WILL ALLOW FOR TEMPERATURES TO RECOVER. UNLIKE FRIDAY...TEMPERATURES WILL WARM TO ABOVE NORMAL ACROSS THE SOUTHWEST AND SOUTH CENTRAL...WITH FORECAST TEMPERATURES AT LEAST 10 TO 15 DEGREES ABOVE NORMAL. ON SUNDAY AND MONDAY...THE NEXT SYSTEM IS FORECAST TO IMPACT THE AREA...BRINGING THE NEXT SHOT OF LIGHT SNOW AND COLDER AIR. FOLLOWING A COLD FRONTAL PASSAGE...MODELS SHOW ANOTHER AREA OF COLD H850 TEMPERATURES SET TO SPREAD SOUTH. AT THIS TIME...THE 12Z GFS/ECWMF GUIDANCE SHOWS THAT THE COLDEST AIR WILL PASS BY TO THE EAST...WITH -16C TO -20C H850 TEMPERATURES FORECAST TO MOVE OVER NORTH DAKOTA...RESULTING IN HIGHS FROM NEAR ZERO IN THE NORTHEAST TO THE 20S FAR SOUTHWEST...AND LOWS FROM 5 BELOW ZERO NORTH TO NEAR 10 FAR SOUTHWEST. THE 12Z ECWMF IS A BIT COLDER THAN THE 12Z GFS...BUT FOR NOW HAVE OPTED TO STAY WITH A BLEND. && .AVIATION...VFR CONDITIONS ARE FORECAST ACROSS WESTERN AND CENTRAL NORTH DAKOTA THROUGH 06Z WEDNESDAY AS HIGH PRESSURE BUILDS INTO THE REGION. A CLIPPER SYSTEM IS FORECAST TO MOVE OVER THE AREA WEDNESDAY AND THURSDAY BRINGING A PERIOD OF SLEET MIXED WITH SNOW EARLY WEDNESDAY FOLLOWED BY LIGHT SNOW THROUGH 00Z FRIDAY. THIS WILL MAINLY IMPACT KISN/KMOT/KJMS/KBIS. STRONG WESTERLY WINDS SUSTAINED NEAR 30 KTS...GUSTING UP 40 KTS WILL IMPACT KDIK FROM 12Z WEDNESDAY THROUGH 06Z THURSDAY. ELSEWHERE...EXPECT SUSTAINED WINDS AT 20 KTS GUSTING TO NEAR 30 KTS. && .BIS WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 11 AM CST /10 AM MST/ TO 11 PM CST /10 PM MST/ WEDNESDAY FOR NDZ017-018-031>033-040>045. WINTER WEATHER ADVISORY FROM 9 AM WEDNESDAY TO NOON CST THURSDAY FOR NDZ001>005-009>013-021>023-025. && SHORT TERM...TWH LONG TERM/AVIATION...LTH
Hazardous weather outlook, Feb 12, 6:08 AM MST, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 708 AM CST TUE FEB 12 2013 NDZ001>005-009>013-017-131045- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE- 708 AM CST TUE FEB 12 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA AND NORTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT AN ALBERTA CLIPPER TYPE COLD FRONT WILL BEGIN TO SPREAD LIGHT SNOW INTO NORTHWEST NORTH DAKOTA AFTER MIDNIGHT. SNOWFALL ACCUMULATIONS OF AROUND A HALF INCH IS POSSIBLE FROM WILLISTON TO CROSBY BY WEDNESDAY MORNING WITH LESS THAN A HALF INCH ELSEWHERE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE ALBERTA CLIPPER WILL KEEP A PERSISTENT LIGHT SNOW GOING FROM WEDNESDAY INTO THURSDAY. SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES IS FOREACST FROM NORTH CENTRAL INTO EAST CENTRAL NORTH DAKOTA THROUGH THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. NDZ018>023-025-031>037-040>048-050-051-131045- DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS-FOSTER-GOLDEN VALLEY- BILLINGS-STARK-MORTON-BURLEIGH-KIDDER-STUTSMAN-SLOPE-HETTINGER- GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY- 708 AM CST TUE FEB 12 2013 /608 AM MST TUE FEB 12 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEST TO NORTHWEST WINDS ARE FORECAST TO INCREASE TO AROUND 30 MPH WITH GUSTS TO 45 MPH IN MOST OF WESTERN AND SOUTHWESTERN NORTH DAKOTA WEDNESDAY AFTERNOON THROUGH WEDNESDAY EVENING. A WIND ADVISORY MAY BE WARRANTED IN THE NEAR FUTURE. PLEASE CHECK BACK AGAIN FOR UPDATES. THERE IS A CHANCE FOR SNOW WEDNESDAY THROUGH THURSDAY. SNOWFALL ACCUMULATIONS OF 2 TO 4 INCHES ARE POSSIBLE OVER THE NORTHERN JAMES RIVER VALLEY THROUGH THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KS/WAA
The office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 12, 2:46 PM MST | Winter Weather Advisory | BIS | Bottineau, Burke, Dickey, Divide, Foster, Kidder and 10 more | 43 hr |
Nearby
Wind Advisories in North Dakota, 2013Every wind advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.